# SDR VNAA202106081113

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 15,148 hours, 13,895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 14171H9534
- Condition: Cracked
- Location: Cockpit
- Part time: 15,148 hours, 13,895 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOUT 10-15 MINUTES AFTER REACHING CRUISE ALTITUDE, THE CREW RECEIVED A WINDOW HEAT CAUTION MESSAGE. THE CA THEN NOTICED A CRACK IN THE WINDSHIELD ON THE CA SIDE. THEY DECLARED AN EMERGENCY, DESCENDED TO BELOW FL100, AND DIVERTED TO ORF SAFELY WITH NO ADDITIONAL ISSUES. EMERGENCY VEHICLES WERE ON STANDBY AND THE EMERGENCY WAS CANCELED WHEN THEY LANDED. THE AIRCRAFT DID NOT LAND OVERWEIGHT. PASSENGERS DID NOT BRACE. CAPT B-SCREEN FAULT CAUSED EMERGENCY LANDING DIVERTED TO ORF / REMOVED AND REPLACED LH SIDE WINDOW IAW CRJ 900 AMM 56-12-01-000/400-801-A01. RESISTANCE TEST GOOD. OPS TEST GOOD. LEAK CHECK STILL REQUIRED. COMPLIED WITH LEAK CHECK OF CAPT SIDE WINDOW IAW CRJ9 AMM 56-12-01-400-801 NO DEFECTS NOTED LEAK CHECK GOOD.
